# SDR VNAA202508030008

- Difficulty date: May 30, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BORE OF LUGS R1, R2, R5, R6 AT RH AILERON.  BORE OF LUGS R1, R2, R5, R6 AT RH AILERON WERE REPAIRED PER REO 670-57-61-237REV -.
